# SDR FDEA202405200697

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,643 hours, 26,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 57118611821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD  PANEL 222MEF DAMAGED FABRICATED ZONE 220 FLOORBOARD PANEL 222MEF ON VTMAE TRAVELER #T24/1753851 IAW   DWG SRZ-25-005 REVISION R. MAJOR REPAIR
